Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is a blister of 1cms while using Picato gel a cause for concern?

Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

default
Posted on Tue, 7 Jun 2016 in Skin Hair and Nails
Question: I have a blister 1 cm diameter on my arm after using Picato Gel 0.05. Should I be concerned about this?
doctor
Answered by Dr. Mukund Savaskar 28 minutes later
Brief Answer:
Local Reaction to Picato Gel-Report to your dermatologist !!

Detailed Answer:
Brief Ans-Local Reaction to Picato Gel-Report to your dermatologist !!

Hi Dear !! Thanks for your query to HCM.

You seem to suffer from Local Reaction to Picato Gel. Please upload a photo of the lesion so that I am better able to help.
This gel is known to cause Blisters/ Vesiculations in few case after application.
This is because of the local reaction to Picato Gel content and is cause of concern,which needs further care, for preventing its recurrence.
-Report to your dermatologist and take his Consults.

Do's Suggested-
Avoid using second application till the veisculation is healed.
Cold Compress
Tab -Loratadine - would reduce the local reaction with Picato gel.
Tab-Dexamethasone- 1 tab x 2 times a day to reduce the severity of local reaction for 3- days time. This is a steroidal medicine and you will need a prescription from your family doctor.

Report to your dermatologist, immediately and take his advise before taking any medicines.

Welcome for any further query in this regard.

Do Close this query with few pleasing and excellent comments to rate this reply and to boost the morale of incoming patients like you at HCM.

Good Day!!

Dr.Savaskar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Loratadine

doctor1 MD

I have a rash and itching from my neck to my breasts, across my shoulders, down my back and slightly on my arms to the back of my hands. I am...

doctor1 MD

My story is a difficult one, I went through a rough patch last year, Myself and my wife was looking to buy a new house and we battled to find one...

doctor1 MD

ive been in touch with my doctor after developing hives all over my hands, wrists, arms, under my arms, buttocks, and the backs of thighs after a...

doctor1 MD

Is it possible that taking Claritin contributed to the weakening of the walls of the disks in my spinal column? I have a herniated disk and...

doctor1 MD

I have chronic sinus problem in the head cavities and now seems to be around the eyes I am taking Claritin one every 24 hrs not seeming to do the...

doctor1 MD

71 year old female, hold body is itching and burning feeling.

doctor1 MD

My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl...